People continually say "DIET AND EXERCISE, DIET AND EXERCISE!" but someone on psych meds gave a more realistic view of it that you'd need to exercise for like an hour and a half every day and eat very little to get rid of the weight gained if it's because it effected your metabolism. If you gained weight because of eating more I guess you would need to find an appetite suppressant or something like that. I would just consult my doctor.
Lithium seemed to make me retain water aswell, I gained about 40lbs in 6 weeks of taking it but I'm sure some of it was extra water in my breasts, limbs and face. It is incredibly hard to lose weight on this medication.. consult your pdoc, I did, and they would rather give me something I would stay on than something id pretend to take because I was scared of the weight gain. Its nothing you are doing wrong, its the way the drug affects your metabolism x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.